# SDR UALA2011031001159

- Difficulty date: March 9, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 39,719 hours, 8,738 cycles
- Engine: Pwa PW4077
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000561U1
- Condition: Discharged
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FIRE EXTINGUSHING BOTTLE EICAS MESSAGE AND BOTTLE ENG NR 1 INDICATING LIGHT ILLUMINATED.  FOUND NR 1 FIRE BOTTLE DISCHARGED. REPLACED NR 1 FIRE BOTTLE PER MM.  OPS CHECKED AND TESTED FIRE BOTTLE SYSTEM PER MM.
